IJPAM: Volume 73, No. 3 (2011)
SOLUTION OF SOME INTEGRAL EQUATIONS
Maulana Azad College
Aurangabad, M.S., 431001, INDIA
Department of Mathematics
Shivaji University Kolhapur
Abstract. In this paper, the convolution theorem and uniqueness theorem for the Elzaki transform is proved.Applicability of Elzaki transform is demonstrated for solving integral equations of convolution type and Abels integral equations.
Received: August 21, 2011
AMS Subject Classification: 65R10, 65Rxx, 45E10, 44A10
Key Words and Phrases: integral equations of convolution type, Laplace transform, Elzaki transform
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395